| Model Number |
2296003111 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of two devices.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.This record addresses one of the instances reported.
Additional Manufacturer Narrative
H6: additional information provided.The quality investigation is complete.
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of two devices.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.Update: both blades broke in half inside the packaging.This record addresses one of the instances reported.